# SDR ASAA2018092826326

- Difficulty date: September 28, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 32,607 hours, 9,656 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Filter Element
- Part number: 7593226101
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION OF NR 2 ENGINE FUEL FILTER DIFFERENTIAL PRESSURE SWITCH, FOUND OIL SUPPLY FILTER DPI EXTENDED. GROUNDED - YES. PER FIM TASK 79-00-00-200-805-F00 EXAMINED NR 2 ENGINE CHIP DETECTORS AND OIL SUPPLY FILTER. NO CONTAMINATION FOUND. INSTALLED NEW OIL FILTER REF AMM 79-21-03 AND RESET DPI. ENGINE IDLE LEAK CK GOOD. DPI REMAINED RESET.
